Disprin

Disprin

Active Ingredients

Aspirin 300mg

Product Description

Disprin tablets are absorbed quickly to bring rapid, effective relief from pain associated with:




Disprin is available in Disprin Original Tablets which are easy to swallow or can be dispersed in water. Disprin is also available in fresh tasting Disprin Direct Chewables which can be chewed directly or dispersed in water.


Dosage

Warnings and Cautions

Unless a doctor has told you to, do not use:

Reckitt Benckiser, Auckland, New Zealand.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Disprin Max (500mg) 16 Tablets x 1

NZD $ 7.13

Disprin Original Tablets 24 tablets x 1

NZD $ 5.75

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand